My Library

University LibraryCatalogue

For faster,
simpler
access.
Use Lean
Library.
Get it now
Don't show me again
     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Cover Art
E-RESOURCE
Author Everitt, W. N. (William Norrie), 1924-

Title Elliptic partial differential operators and symplectic algebra / [electronic resource] W.N. Everitt, L. Markus.

Published Providence, R.I. : American Mathematical Society, 2003.

Copies

Location Call No. Status
 UniM INTERNET resource    AVAILABLE
Physical description 1 online resource (x, 111 p. : ill.)
Series Memoirs of the American Mathematical Society, 0065-9266 (print); 1947-6221 (online); v. 770
Notes "Volume 162, number 770 (second of 5 numbers)."
Bibliography Includes bibliographical references (p. 107-108).
Contents 1. Introduction: organization of results 2. Review of Hilbert and symplectic space theory 3. GKN-theory for elliptic differential operators 4. Examples of the general theory 5. Global boundary conditions: modified Laplace operators
Restrictions Access is restricted to licensed institutions
Reproduction Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2012
System notes Mode of access : World Wide Web
Notes Description based on print version record.
Other author Markus, L. (Lawrence), 1922-
Subject Elliptic operators.
Partial differential operators.
Symplectic manifolds.
ISBN 9781470403683 (online)